Mengping Zhang
Results

Journal Article
A Kernel Based Unconditionally Stable Scheme for Nonlinear Parabolic Partial Differential Equations
Communications in Computational Physics, Vol. 29 (2021), Iss. 1 : pp. 237–264

Journal Article
Central Discontinuous Galerkin Methods for the Generalized Korteweg-de Vries Equation
Communications in Computational Physics, Vol. 28 (2020), Iss. 3 : pp. 927–966

Journal Article
Locally Divergence-Free Spectral-DG Methods for Ideal Magnetohydrodynamic Equations on Cylindrical Coordinates
Communications in Computational Physics, Vol. 26 (2019), Iss. 3 : pp. 631–653

Journal Article
On the Order of Accuracy and Numerical Performance of Two Classes of Finite Volume WENO Schemes
Communications in Computational Physics, Vol. 9 (2011), Iss. 3 : pp. 807–827

Journal Article
Sub-Optimal Convergence of Discontinuous Galerkin Methods with Central Fluxes for Linear Hyperbolic Equations with Even Degree Polynomial Approximations
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 4 : pp. 518–537

Journal Article
Sub-Optimal Convergence of Discontinuous Galerkin Methods with Central Fluxes for Linear Hyperbolic Equations with Even Degree Polynomial Approximations
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 4 : pp. 518–537